Complex representation of the solutions of the Navier–Stokes equations
Doklady Akademii Nauk, Tome 261 (1981) no. 4, pp. 829-832 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1981_261_4_a14,
     author = {L. K. Antanovskii},
     title = {Complex representation of the solutions of the {Navier{\textendash}Stokes} equations},
     journal = {Doklady Akademii Nauk},
     pages = {829--832},
     year = {1981},
     volume = {261},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1981_261_4_a14/}
}
TY  - JOUR
AU  - L. K. Antanovskii
TI  - Complex representation of the solutions of the Navier–Stokes equations
JO  - Doklady Akademii Nauk
PY  - 1981
SP  - 829
EP  - 832
VL  - 261
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DAN_1981_261_4_a14/
LA  - ru
ID  - DAN_1981_261_4_a14
ER  - 
%0 Journal Article
%A L. K. Antanovskii
%T Complex representation of the solutions of the Navier–Stokes equations
%J Doklady Akademii Nauk
%D 1981
%P 829-832
%V 261
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1981_261_4_a14/
%G ru
%F DAN_1981_261_4_a14
L. K. Antanovskii. Complex representation of the solutions of the Navier–Stokes equations. Doklady Akademii Nauk, Tome 261 (1981) no. 4, pp. 829-832. http://geodesic.mathdoc.fr/item/DAN_1981_261_4_a14/